# SDR FDEA201004161202

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 35,723 hours, 16,208 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1298005
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, W
- Precautionary procedure: O

## Discrepancy

AT BLOCK IN JUMP SEATER OPENED R1 DOOR HANDLE FROM INSIDE WITH SLIDE ARMED.  SLIDE DID NOT DEPLOY BUT REAR COVER RELEASE CABLE SNAPPED.  R & R R1 ESCAPE SLIDE IAW AMM 25-61-21, DISARM PIN REMOVED.  R & R R1 DOOR EMERGENCY OPERATION DAMPER IAW 25-10-14, DOOR WARNING SYS OPS CHECKED, OK.   (NO COMPONENT FAILURE, PERSONNEL ERROR)
